Alert archive / Hawaii / Flash Flood Watches in 2012

Flash Flood Watch 3, NWS Honolulu, HI

March 8, 2012Honolulu County, Kauai County, Kalawao County, Hawaii

NWS Honolulu, HI issued this flash flood watch at Mar 8, 2012, 9:22 AM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It took effect at Mar 8, 2012, 12:00 PM HST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2012, 9:22 AM HST (19:22 UTC)
In effect from
Mar 8, 2012, 12:00 PM HST
Expired
Mar 10, 2012, 3:07 AM HST
In force
39 hr
Issued by
NWS Honolulu, HI
Flood severity
None

Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 12:00Z, 7.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 12:00Z on 2012-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 12:00Z on 2012-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WGHW60 PHFO 081922
FFAHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE HONOLULU HI
922 AM HST THU MAR 8 2012

...FLASH FLOOD WATCH IN EFFECT FOR MAUI MOLOKAI LANAI OAHU AND
KAUAI FROM NOON TODAY TO 4 PM HST FRIDAY...

.A SURFACE TROUGH IN THE VICINITY OF MAUI IS FORECAST TO MOVE
WEST THROUGH FRIDAY. THE TROUGH WILL BE INTERACTING WITH AN UPPER
LEVEL DISTURBANCE...RESULTING IN A GOOD CHANCE OF HEAVY RAINS AND
THUNDERSTORMS.

HIZ002>015-017>021-090830-
/O.NEW.PHFO.FF.A.0003.120308T2200Z-120310T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-OAHU SOUTH SHORE-
WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU-
WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-
LANAI MAUKA-MAUI WINDWARD WEST-MAUI LEEWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
922 AM HST THU MAR 8 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* FLASH FLOOD WATCH FOR MAUI...MOLOKAI...LANAI...OAHU AND KAUAI

* THROUGH FRIDAY AFTERNOON. 

* THE THREAT OF HEAVY RAINS AND THUNDERSTORMS WILL SPREAD WESTWARD
  FROM MAUI TODAY TO KAUAI BY TONIGHT. WITH THE SATURATED GROUND
  ANY ADDITIONAL RAINFALL WILL BRING INCREASED RUNOFF THAT COULD
  PRODUCE FLASH FLOODING...POTENTIALLY RESULTING IN LAND SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS. REMEMBER
THAT IT DOES NOT HAVE TO BE RAINING HEAVILY WHERE YOU ARE FOR
FLASH FLOODING TO OCCUR.

MONITOR THE LATEST FORECASTS AND BE PREPARED TO TAKE IMMEDIATE
ACTION IF FLASH FLOOD WARNINGS ARE ISSUED.

&&

$$

LAU
5 follow-up statements
149 
WGHW60 PHFO 090106
FFAHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE HONOLULU HI
306 PM HST THU MAR 8 2012

...FLASH FLOOD WATCH IN EFFECT FOR MAUI MOLOKAI LANAI OAHU AND
KAUAI TO UNTIL 4 AM HST SATURDAY...

.A SURFACE TROUGH IN THE VICINITY OF MAUI IS FORECAST TO MOVE
WEST THROUGH FRIDAY. THE TROUGH WILL BE INTERACTING WITH AN UPPER
LEVEL DISTURBANCE...RESULTING IN A GOOD CHANCE OF HEAVY RAINS AND
THUNDERSTORMS.

HIZ002>015-017>021-091415-
/O.EXT.PHFO.FF.A.0003.000000T0000Z-120310T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-OAHU SOUTH SHORE-
WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU-
WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-
LANAI MAUKA-MAUI WINDWARD WEST-MAUI LEEWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
306 PM HST THU MAR 8 2012

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE FRIDAY NIGHT...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* KAUAI...OAHU...MAUI...MOLOKAI AND LANAI.

* THROUGH LATE FRIDAY NIGHT. 

* THE THREAT OF HEAVY RAINS AND THUNDERSTORMS WILL SPREAD WESTWARD
  FROM MAUI THIS AFTERNOON TO KAUAI BY OVERNIGHT. WITH THE
  SATURATED GROUND ANY ADDITIONAL RAINFALL WILL BRING INCREASED
  RUNOFF THAT COULD PRODUCE FLASH FLOODING...POTENTIALLY RESULTING
  IN LAND SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS. REMEMBER
THAT IT DOES NOT HAVE TO BE RAINING HEAVILY WHERE YOU ARE FOR
FLASH FLOODING TO OCCUR.

MONITOR THE LATEST FORECASTS AND BE PREPARED TO TAKE IMMEDIATE
ACTION IF FLASH FLOOD WARNINGS ARE ISSUED.

&&

$$
LAU
514 
WGHW60 PHFO 090456 CCA
FFAHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
656 PM HST THU MAR 8 2012

...FLASH FLOOD WATCH IN EFFECT FOR MAUI MOLOKAI LANAI OAHU AND
KAUAI TO UNTIL 6 AM HST SATURDAY...

.A SURFACE TROUGH IN THE VICINITY OF MAUI IS FORECAST TO MOVE
WEST THROUGH FRIDAY. THE TROUGH WILL BE INTERACTING WITH AN UPPER
LEVEL DISTURBANCE...RESULTING IN A GOOD CHANCE OF HEAVY RAINS AND
THUNDERSTORMS.

HIZ002>015-017>021-091815-
/O.EXT.PHFO.FF.A.0003.000000T0000Z-120310T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-OAHU SOUTH SHORE-
WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU-
WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-
LANAI MAUKA-MAUI WINDWARD WEST-MAUI LEEWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
656 PM HST THU MAR 8 2012

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE FRIDAY NIGHT...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* KAUAI...OAHU...MAUI...MOLOKAI AND LANAI.

* THROUGH LATE FRIDAY NIGHT. 

* THE THREAT OF HEAVY RAINS AND THUNDERSTORMS WILL SPREAD WESTWARD
  FROM MAUI THIS AFTERNOON TO KAUAI BY OVERNIGHT. WITH THE
  SATURATED GROUND ANY ADDITIONAL RAINFALL WILL BRING INCREASED
  RUNOFF THAT COULD PRODUCE FLASH FLOODING...POTENTIALLY RESULTING
  IN LAND SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS. REMEMBER
THAT IT DOES NOT HAVE TO BE RAINING HEAVILY WHERE YOU ARE FOR
FLASH FLOODING TO OCCUR.

MONITOR THE LATEST FORECASTS AND BE PREPARED TO TAKE IMMEDIATE
ACTION IF FLASH FLOOD WARNINGS ARE ISSUED.

&&

$$
LAU
796 
WGHW60 PHFO 091336
FFAHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE HONOLULU HI
336 AM HST FRI MAR 9 2012

...FLASH FLOOD WATCH IN EFFECT FOR MAUI MOLOKAI LANAI OAHU KAUAI
AND NIIHAU UNTIL 6 AM HST SATURDAY...

.A SURFACE TROUGH IN THE VICINITY OF MAUI IS FORECAST TO MOVE
WEST THROUGH SATURDAY. THE TROUGH WILL BE INTERACTING WITH AN
UPPER LEVEL DISTURBANCE...RESULTING IN HEAVY RAINS AND THUNDERSTORMS.

HIZ001-100245-
/O.EXA.PHFO.FF.A.0003.000000T0000Z-120310T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NIIHAU-
336 AM HST FRI MAR 9 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE NIIHAU

* THROUGH LATE TONIGHT. 

* HEAVY RAIN AND THUNDERSTORMS ACROSS THE AREA WILL CONTINUE INTO
  TONIGHT DUE TO THE SURFACE TROUGH OVER THE ISLANDS INTERACTING
  WITH THE UPPER LEVEL DISTURBANCE WEST OF THE ISLANDS. DUE TO
  RECENT RAINFALL...THE SATURATED GROUND WILL RESPOND QUICKLY TO
  ANY ADDITIONAL RAIN...WHICH COULD RESULT IN LAND SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS. REMEMBER
THAT IT DOES NOT HAVE TO BE RAINING HEAVILY WHERE YOU ARE FOR
FLASH FLOODING TO OCCUR.

MONITOR THE LATEST FORECASTS AND BE PREPARED TO TAKE IMMEDIATE
ACTION IF FLASH FLOOD WARNINGS ARE ISSUED.

&&

$$

HIZ002>015-017>021-100245-
/O.CON.PHFO.FF.A.0003.000000T0000Z-120310T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-OAHU SOUTH SHORE-
WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU-
WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-
LANAI MAUKA-MAUI WINDWARD WEST-MAUI LEEWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
336 AM HST FRI MAR 9 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* KAUAI...LANAI...MAUI...MOLOKAI AND OAHU.

* THROUGH LATE TONIGHT. 

* HEAVY RAIN AND THUNDERSTORMS ACROSS THE AREA WILL CONTINUE INTO
  TONIGHT DUE TO THE SURFACE TROUGH OVER THE ISLANDS INTERACTING
  WITH THE UPPER LEVEL DISTURBANCE WEST OF THE ISLANDS. DUE TO
  RECENT RAINFALL...THE SATURATED GROUND WILL RESPOND QUICKLY TO
  ANY ADDITIONAL RAIN...WHICH COULD RESULT IN LAND SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS. REMEMBER
THAT IT DOES NOT HAVE TO BE RAINING HEAVILY WHERE YOU ARE FOR
FLASH FLOODING TO OCCUR.

MONITOR THE LATEST FORECASTS AND BE PREPARED TO TAKE IMMEDIATE
ACTION IF FLASH FLOOD WARNINGS ARE ISSUED.

&&

$$
721 
WGHW60 PHFO 100038
FFAHFO

FLOOD WATCH
NATIONAL WEATHER SERVICE HONOLULU HI
238 PM HST FRI MAR 9 2012

...FLASH FLOOD WATCH FOR OAHU KAUAI AND NIIHAU UNTIL 6 AM HST
SATURDAY...

.A SURFACE TROUGH NEAR KAUAI AND OAHU WILL MOVE SLOWLY WEST 
THROUGH SATURDAY. THE TROUGH WILL INTERACT WITH A LOW ALOFT
CENTERED WEST OF KAUAI...RESULTING IN HEAVY RAINS AND 
THUNDERSTORMS.

HIZ012>015-017>021-100145-
/O.CAN.PHFO.FF.A.0003.000000T0000Z-120310T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-
MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-LEEWARD HALEAKALA-
238 PM HST FRI MAR 9 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR LANAI...MAUI AND MOLOKAI HAS BEEN
CANCELLED. 

$$

HIZ001>011-101345-
/O.CON.PHFO.FF.A.0003.000000T0000Z-120310T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-
238 PM HST FRI MAR 9 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* KAUAI...NIIHAU AND OAHU.

* THROUGH LATE TONIGHT. 

* THE THREAT OF HEAVY RAIN AND THUNDERSTORMS WILL CONTINUE THROUGH
  TONIGHT...AS A SURFACE TROUGH NEAR KAUAI INTERACTS WITH A LOW
  ALOFT. THE SATURATED GROUND WILL RESPOND QUICKLY TO ANY ADDITIONAL
  RAIN...WHICH COULD RESULT IN LAND SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS. REMEMBER
THAT IT DOES NOT HAVE TO BE RAINING HEAVILY WHERE YOU ARE FOR
FLASH FLOODING TO OCCUR.

&&

$$

BIRCHARD
600 
WGHW60 PHFO 101307
FFAHFO

FLOOD WATCH
NATIONAL WEATHER SERVICE HONOLULU HI
307 AM HST SAT MAR 10 2012

...FLOOD WATCH FOR KAUAI COUNTY AND OAHU IS CANCELLED...

HIZ001>011-101415-
/O.CAN.PHFO.FF.A.0003.000000T0000Z-120310T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-
307 AM HST SAT MAR 10 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE THREAT FOR HEAVY RAIN HAS DIMINISHED AS UNSETTLED WEATHER HAS
MOVED WEST. HENCE THE FLASH FLOOD WATCH FOR KAUAI...NIIHAU AND
OAHU HAS BEEN CANCELLED. THE ISLANDS CAN STILL EXPECT PASSING
SHOWERS TODAY.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood watch went out at Mar 8, 9:00 AM HST, 22 minutes earlier.

Area forecast discussion, Mar 8, 9:00 AM HST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
900 AM HST THU MAR 8 2012

.SYNOPSIS...
A PASSING TROUGH IS FORECAST TO KEEP THE WEATHER UNSETTLED THROUGH
SATURDAY...WHILE A STRONG HIGH PRESSURE SYSTEM FAR NORTHWEST OF THE
STATE MAINTAIN STRONG AND GUSTY TRADES INTO EARLY NEXT WEEK.
THE SHOWERS WILL BE FOCUSED OVER THE WINDWARD AND MOUNTAIN AREAS.

&&

.DISCUSSION...
THE ECMWF /EC/ AND GFS MODELS DISAGREE ON SOME WEATHER ELEMENTS SUCH
AS THE WINDS BUT BOTH AGREE ON THE LETTING UP OF THE WET WEATHER
THIS SATURDAY.

FOR NOW...THERE IS A BOUNDARY OR TROUGH IN THE VICINITY OF MAUI...
WHERE MOST OF THE WEATHER IS OCCURRING NOW. THUNDERSTORM ACTIVITY IS
DETECTED BY BOTH SATELLITE AND RADAR RIGHT OFF THE NORTH COAST OF
MAUI AND THREATENS TO SPREAD ONSHORE. WIND WISE...IT APPEARS FROM
WIND DATA STATEWIDE...THE STRONG GUSTY TRADES ARE ON THE WEST SIDE
OF TROUGH...AND LIGHTER EASTERLY WINDS TO THE EAST. THE EC APPEARS
TO PICK THIS UP WELL AND MAINTAIN THIS IDENTITY AS THE TROUGH MOVES
WESTWARD. THE GFS ON THE OTHER HAND HAS THE TROUGH WEAKENING OR
DISSIPATING WITH STRONG AND GUSTY TRADES SPREADING TO ALL AREAS. WE
HAVE SIDED WITH THE WINDIER GFS SOLUTION.

WITH THIS THREATENING WEATHER...A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR MAUI MOLOKAI LANAI OAHU AND KAUAI. THE THREAT OF HEAVY RAINS IS
NOT IMMEDIATE FOR KAUAI NOW...BUT IS EXPECTED FROM THIS EVENING ON.

WE ARE ALSO MONITORING CLOSELY THE WINDS ACROSS OAHU AND KAUAI...
WHERE IT IS RATHER BLUSTERY. A WIND ADVISORY MAY BE NECESSARY THIS
AFTERNOON FOR THESE TO ISLANDS IN PARTICULARLY

THE UNSETTLED WEATHER IS SLATED TO CLEAR KAUAI BY LATE SATURDAY
AFTERNOON WHERE THE TROUGH WILL BE WELL WEST OF KAUAI. THE STRONG
TRADES...HOWEVER...ARE EXPECTED TO LAST THROUGH THE WEEKEND.

&&

.AVIATION...
CONVECTION IS ONGOING OVER THE MAUI COUNTY ALONG WITH STRONG LLVL NE
WINDS. EXPECT WIDESPREAD MVFR WITH ISOLATED IFR CONDITIONS ACROSS
THE CENTRAL ISLANDS AND ADJ WTRS. CB TOPS ARE REACHING FL400-FL500.
A DEVELOPING UPPER LOW OVER THE WESTERN PORTION OF THE STATE WILL
LEAD TO DETERIORATING CONDITIONS OVERNIGHT.

AIRMETS ARE IN PLACE ACROSS THE BOARD FOR LLVL TURB...MT
OBSCURATION AND ICING IN THE CONVECTIVE AREAS OVER MAUI COUNTY.
THESE WILL LIKELY PERSIST WITH SOME ADJUSTMENTS THROUGH THE PD.

SIGMET ROMEO IS IN EFFECT FOR TS FROM MAUI COUNTY NEWD FOR 800
MILES. THE AREA OF TS STATIONARY.

&&

.MARINE...
A HIGH SURF ADVISORY IS LIKELY FOR THE EAST FACING SHORES FOR
ISLANDS EXPOSED TO A SHORT PERIOD NORTH NORTHEAST SWELL SLATED TO
ARRIVE TONIGHT. THE ADVISORY WILL BE POSTED THIS AFTERNOON.

THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR ALL HAWAIIAN
WATERS FOR WINDS AND/OR COMBINED SEAS...WITH THESE CONDITIONS
EXPECTED THROUGH AT LEAST SATURDAY MORNING.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR MAUI MOLOKAI LANAI OAHU KAUAI UNTIL 4 PM HST
FRIDAY.

SMALL CRAFT ADVISORY UNTIL 6 AM HST SATURDAY FOR ALL HAWAIIAN WATERS.

&&

LAU

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 10:23 PM HSTAreal Flood AdvisoryHFOKalawao9 hr
Mar 7, 11:01 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Mar 7, 11:38 PM HSTFlash Flood WarningHFOKalawao6 hr
Mar 8, 6:33 AM HSTSpecial Marine WarningHFO117 min
Mar 8, 9:59 AM HSTAreal Flood AdvisoryHFOKalawao6 hr
Mar 8, 10:16 AM HSTWind AdvisoryHFOKalawao17 hr
Mar 8, 11:41 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Mar 8, 12:17 PM HSTFlash Flood WarningHFOKalawao3 hr

Nearby

Flash Flood Watches in Hawaii, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.